MathSciNet Relay Station
MathSciNet bibliographic data
MR1245823 11M35
Yue, Zhang Nan; Williams, Kenneth S. Application of the Hurwitz zeta function to the evaluation of certain integrals. Canad. Math. Bull. 36 (1993), no. 3, 373–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement